# SDR SWAA2022022264067

- Difficulty date: January 17, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW REAR SPAR LOWER WIGGLE PLATE CRACKED AT ORSS 261 / ACCOMPLISHED ON NRC T888909.
